Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Can i suffer an early miscarriage while on pill ?

I recently thought i may have been pregnant but wasnt too worried about it, I have been on the pill for a long time but for 5 months now have been taking other tablets which the doctor told me would make my pill non affective. My last period was not at the usual time and there were clots, i had lower back pain and cramps aswell as feeling sick, did i suffer an early miscarriage?
Asked On : Wed, 5 Jan 2011
Answers:  1 Views:  125
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Hi welcome to Healthcaremagic

Hi...., Bleeding which you had will be regular periods, there is less chances of miscarriage..
the symptoms of the lower back pain, and generalized weakness are common., it may be aggravated due to anemia...not to worry much... improve the diet and have good nutrition...
Hope I have answered your question..

Answered: Wed, 24 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor